# SDR SWIA201541136

- Difficulty date: April 17, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 35,006 hours, 28,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.   CHARGED EMERGENCY LIGHT BATTERIES.  ALL LIGHTS OPS CHECKED GOOD IAW AMM.
